Dutasteride, Minoxidil And Some Weird Shedding | HairLossTalk Forums

Dutasteride, Minoxidil And Some Weird Shedding

Discussion in 'Shedding Shedding Shedding' started by Georgie, Nov 25, 2017.

  1. Georgie

    Georgie Senior Member My Regimen

    Joined:
    Nov 18, 2017
    Messages:
    2,593
    Likes Received:
    2,110
    Dislikes Received:
    62
    My Regimen:
    My Regimen
    My Regimen
    Ok. I have some bizarre shedding and I’m curious to see in anyone else experiences it. Firstly, I will start by saying that I am Female, and since late 2015 have been taking 2mg oral minoxidil, 2 x per day 5% topical, and Diane-35 (weak anti-androgenic pill). I had tried spironolactone for maybe 7 months but it never stopped shedding or seemed to help hairloss. Also I made me sick so I stopped taking it. ANYWAY. I had some awesome regrowth of my nape/sides/hairline on minoxidil, but not my crown or frontal (DHT effected areas). What’s weird though is that I have noticed after this time that I get sheds from the minoxidil every 3-4 months Where my hairline will recede, hair density will suffer, but then the hairline will regrow. The FPHL areas never recover. My question is: does anyone else get this weird shedding on minoxidil? It’s a f**king nigtmmare! My next question is this: I began taking 0.5mg avodart this week. Just one pill, once a week. First time so far. Three days later I began shedding buckets, like a proper Telogen Effluvium shed, and still am. Has anyone noticed virtually instant shedding on dutas? If so, how long did it last and have you had any success with it? Not gonna lie. I’m FREAKING OUT.
     
  2. HillTopLumber

    HillTopLumber Established Member My Regimen

    Joined:
    Feb 29, 2016
    Messages:
    444
    Likes Received:
    220
    Dislikes Received:
    7
    My Regimen:
    My Regimen
    My Regimen
    Did the aggressive shedding you were experiencing on dutas ever stop?
     

Share This Page